Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 101, NWS Cheyenne, WY

June 21, 2013Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 21, 2013, 4:57 PM MDT for Niobrara County, Wyoming. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2013, 4:57 PM MDT (22:57 UTC)
Expired
Jun 21, 2013, 5:45 PM MDT
In force
48 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Niobrara County, WY

The radar

The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 1:48 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 11.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1809 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1809 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

793 
WUUS55 KCYS 212257
SVRCYS
WYC027-212345-
/O.NEW.KCYS.SV.W.0101.130621T2257Z-130621T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
457 PM MDT FRI JUN 21 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 545 PM MDT

* AT 453 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KEELINE...
  AND MOVING NORTH AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4295 10484 4294 10445 4265 10463 4266 10486
TIME...MOT...LOC 2257Z 198DEG 19KT 4275 10471

HAIL...1.00IN
WIND...<50MPH

$$

HAMMER/HAHN
2 follow-up statements
350 
WWUS55 KCYS 212320
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
520 PM MDT FRI JUN 21 2013

WYC027-212345-
/O.CON.KCYS.SV.W.0101.000000T0000Z-130621T2345Z/
NIOBRARA WY-
520 PM MDT FRI JUN 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
NIOBRARA COUNTY UNTIL 545 PM MDT...

AT 516 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF MANVILLE...AND MOVING NORTH AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL NIOBRARA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4294 10481 4294 10450 4278 10457 4279 10483
TIME...MOT...LOC 2320Z 198DEG 19KT 4287 10466

HAIL...1.00IN
WIND...<50MPH

$$

HAMMER/HAHN
291 
WWUS55 KCYS 212341
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MDT FRI JUN 21 2013

WYC027-212351-
/O.EXP.KCYS.SV.W.0101.000000T0000Z-130621T2345Z/
NIOBRARA WY-
541 PM MDT FRI JUN 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NIOBRARA COUNTY WILL
EXPIRE AT 545 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.

LAT...LON 4294 10481 4294 10450 4278 10457 4279 10483
TIME...MOT...LOC 2341Z 198DEG 19KT 4298 10461

$$

HAMMER/HAHN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:20 PM MDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 21, 2:20 PM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
220 PM MDT FRI JUN 21 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 300 PM MDT FRI JUN 21 2013

BELIEVE WE ARE PRIMED FOR A SEVERE WEATHER EPISODE THIS AFTERNOON.
CONDITIONS ARE SET FOR SEVERE THUNDERSTORMS. CHALLENGES ARE WHERE
AND WHEN.

CURRENTLY...STRATUS LAYER ON VISIBLE IMAGERY CONTINUES TO ERODE
ACROSS DAWES AND SIOUX COUNTIES IN THE PANHANDLE AND NIOBRARA
COUNTY IN EAST CENTRAL WYOMING. DEWPOINTS REMAIN EXTREMELY HIGH
(FOR OUR NECK OF THE WOODS)...IN THE PANHANDLE. ALLIANCE STILL
REPORTING A DEW POINT OF 67 DEGREES...WITH LOW TO MID 60S
ELSEWHERE. LATEST STORM PREDICTION CENTER MESOANALYSIS SHOWING
CAPE ALREADY IN MOST OF THE PANHANDLE OF 4500 TO 5000 J/KG. ALL
THAT IS NEEDED IS A LIFTING MECHANISM AND THAT IS DEVELOPING. A
DRY LINE LAYS ACROSS EXTREME SOUTHEASTERN WYOMING...ROUGHLY FROM
JUST EAST OF CHEYENNE TO JUST WEST OF TORRINGTON AND THEN
NORTHWEST TO DOUGLAS. BEHIND THIS LINE...DEWPOINTS HAVE FALLEN
INTO THE 20S. ALONG THIS LINE...SEEING CU DEVELOPING ALONG THE
LINE. HAVE A PRETTY GOOD CELL ALREADY DEVELOPING IN NORTHERN
LARAMIE COUNTY AND SOUTHERN GOSHEN COUNTY. THIS IS MOST LIKELY THE
START OF OUR EVENT. JUST RECEIVED A SWOMCD FROM SPC AT 113 PM STATING
A WATCH IS LIKELY...SO ANOTHER HOUR OR SO...CONVECTION SHOULD
INITIATE.

LATEST HRRR COMPOSITE REFLECTIVITY FORECAST SHOWING THAT CELL IN
SOUTHERN GOSHEN COUNTY TAKING OFF AROUND 3 PM. BY THAT TIME...LOW
STRATUS SHOULD BE MIXED OUT OVER THE NORTHERN PANHANDLE. SUPER CELL
THEN MOVES EAST INTO THE CENTRAL PANHANDLE. WITH SUCH LARGE
CAPE...GOING TO SEE SOME VERY LARGE HAIL REPORTS. NAM/WRF FORECAST
SOUNDINGS CONTINUE TO SHOW STRONGLY VEERING WINDS WITH
NORTHEASTERLY TO EASTERLY SURFACE WINDS AND 35-40KT SOUTHWESTERLY
WINDS AT 700MBS. MORE THAN ENOUGH SHEAR TO SUPPORT SUPERCELLS
CONTINUING INTO THE PANHANDLE. LATEST NAM HELICITIES FOR LATER
THIS AFTERNOON/EVENING SHOWING 150M2/S2...INCREASING TO OVER
300M2/S2 OVER CONVERSE AND NIOBRARA COUNTIES AFTER 00Z...SPREADING
INTO THE NORTHERN PANHANDLE AFTERWARDS. LCLS QUITE LOW UP THERE AS
WELL...SO THE TORNADO THREAT WILL LIKELY BE FROM 23Z THROUGH MAYBE
02 TO 03Z TIME FRAME. SEVERE THUNDERSTORMS COULD LAST WELL INTO THE
EVENING AND OVERNIGHT HOURS IN THE PANHANDLE.

FOR SATURDAY...PRETTY MUCH A REPEAT OF TODAY WITH SEVERE
THUNDERSTORMS OVER EAST CENTRAL WYOMING AND NEBRASKA PANHANDLE.
SHOULD BEGIN TO SEE A DECREASE IN LOW LEVEL MOISTURE SUNDAY AS
WINDS SHIFT TO THE SOUTHWEST. COULD STILL SEE SOME SEVERE
THUNDERSTORMS IN THE PANHANDLE SUNDAY AFTERNOON.

.LONG TERM...(MONDAY THROUGH FRIDAY)

ISSUED AT 300 PM MDT FRI JUN 21 2013

DUE TO THE THREAT OF SEVERE WEATHER THIS AFTERNOON...WILL KEEP
LONG TERM DISCUSSION BRIEF SINCE NOT MUCH HAS CHANGED SINCE
YESTERDAY.

MODELS CONTINUING TO SHOW SOUTHWEST FLOW ALOFT AND RELATIVELY
QUIET WEATHER FOR NEXT WEEK. THERE APPEARS TO BE LITTLE IN THE WAY OF
RAINFALL CHANCES ACROSS SOUTHEAST WYOMING NEXT WEEK...WITH A
SLIGHTLY BETTER CHANCE ACROSS WESTERN NEBRASKA ON MONDAY AHEAD OF
A WEAK COOL FRONT. MODELS SHOW THIS PACIFIC FRONT SLIDING
EASTWARD ACROSS THE NORTHERN ROCKIES MONDAY NIGHT AND INTO
TUESDAY. THE GFS AND THE GEM HAVE TRENDED TOWARDS THE ECMWF
SOLUTION...SHOWING THE FRONT STALLING FURTHER TO THE NORTH AS THE
UPPER LEVEL TROUGH IS FURTHER NORTH AS WELL AND MORE PROGRESSIVE.
THE MAIN IMPACT FROM THIS FRONT WILL BE WINDY CONDITIONS...MAINLY
WEST OF THE LARAMIE RANGE ON MONDAY AND TUESDAY. TEMPERATURES WILL
NOT LOWER MUCH...IF AT ALL...ESPECIALLY FURTHER SOUTH NEAR THE I80
CORRIDOR. THERE APPEARS TO BE A BETTER CHANCE OF TSTORMS AHEAD OF
THIS FRONT ON MONDAY...AS A WEAK SHORTWAVE MOVES NORTHEAST ACROSS
THE HIGH PLAINS. INCREASED POP MONDAY AND MONDAY EVENING MAINLY
ACROSS WESTERN NEBRASKA. AFTER THAT...MODELS ALL INDICATE A STRONG
UPPER LEVEL HIGH DEVELOPING AND INTENSIFYING NEAR THE FOUR
CORNERS REGION BY WEDNESDAY AND THURSDAY. THIS WILL RESULT IN A
PERIOD OF LIGHT WINDS BUT ALSO VERY WARM OR HOT TEMPERATURES
THROUGH LATE NEXT WEEK. WITH THE EXCEPTION OF MONDAY...KEPT POP
BELOW 10 PERCENT THROUGH THE WEEK. HIGH TEMPERATURES WILL CONTINUE
TO BE ABOVE NORMAL AND GENERALLY IN THE 80S AND 90S. THIS UPPER
LEVEL HIGH WILL BEGIN TO DRIFT WESTWARD BY LATE IN THE
WEEK...ALLOWING A CANADIAN COLD FRONT TO PUSH SOUTH. THIS MAY
INCREASE PRECIPITATION AND TSTORM CHANCES BY NEXT WEEKEND DUE
FAVORABLE EASTERLY FLOW BEHIND THE BOUNDARY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1139 AM MDT FRI JUN 21 2013

LOW CIGS WILL LINGER THROUGH 21Z OVER PORTIONS OF THE NEBRASKA
PANHANDLE WESTWARD INTO EAST CENTRAL WYOMING. OTHERWISE...VFR
CONDITIONS ARE EXPECTED ALONG THE I80 CORRIDOR FROM RAWLINS TO
SIDNEY NEBRASKA UNTIL LATE THIS AFTERNOON. THUNDERSTORMS...SOME
SEVERE...WILL DEVELOP ALONG THE NEBRASKA/WYOMING STATE LINE AROUND
21Z AND MOVE NORTHEAST THROUGH THIS EVENING. ERRATIC GUSTY WINDS UP
TO 50 MPH...HAIL...AND IFR CONDITIONS ARE POSSIBLE WITH THESE
THUNDERSTORMS EAST OF A LINE FROM KIMBALL NEBRASKA TO LUSK
WYOMING...INCLUDING KCDR...KSNY...KBFF...AND KAIA. THUNDERSTORMS
WILL LINGER THROUGH LATE TONIGHT BEFORE PUSHING EAST OF THE AREA BY
MIDNIGHT. IFR CONDITIONS IN LOW CIGS AND FOG ARE EXPECTED TO RETURN
AFTER MIDNIGHT ACROSS THE HIGH PLAINS OF WESTERN NEBRASKA AND
PORTIONS OF SOUTHEAST WYOMING.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT FRI JUN 21 2013

DRY AND BREEZY CONDITIONS CONTINUE ALONG AND WEST OF THE LARAMIE
RANGE THIS AFTERNOON. TO THE EAST IN THE PANHANDLE AND UP OVER
NIOBRARA COUNTY...HIGH HUMIDITIES WILL LEAD TO SEVERE
THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. HUMIDITIES OUT
WEST ONCE AGAIN IN THE SINGLE DIGITS WITH WIND GUSTS FROM THE
SOUTHWEST AT 30 TO 35 MPH. WINDS WILL EASE AFTER SUNSET.
CONDITIONS LOOK TO REPEAT FOR SATURDAY AND TO A LESSER EXTENT ON
SUNDAY AFTERNOON. STRONG WINDS WILL CONTINUE NEXT
WEEK...PARTICULARLY MONDAY NIGHT INTO TUESDAY WITH WIND GUSTS
EXCEEDING 40 MPH POSSIBLE OUT WEST.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...CLAYCOMB
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jun 21, 10:44 AM MDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1044 AM MDT FRI JUN 21 2013

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
221645-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1044 AM MDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE OVER AND CLOSE TO THE LARAMIE RANGE
EARLY THIS AFTERNOON WITH THE GREATEST THUNDERSTORM CHANCES THIS
AFTER 3 PM...CONTINUING THROUGH THIS EVENING. THE MAIN THREAT FOR
SEVERE THUNDERSTORMS WILL BE ALONG AND EAST OF A LINE FROM DOUGLAS
TO TORRINGTON TO SIDNEY. STORMS WILL INITIALLY DEVELOP ALONG THE
EAST SLOPES OF THE LARAMIE RANGE AND THEN DRIFT NORTHEAST INTO THE
PLAINS. VERY LARGE HAIL WILL BE POSSIBLE WITH A FEW THUNDERSTORMS
WITH HAIL UP TO THE SIZE OF BASEBALLS. IN ADDITION...ISOLATED
TORNADOES ARE POSSIBLE MAINLY THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE SATURDAY AND SUNDAY
WITH SEVERE STORMS A POSSIBILITY MAINLY OVER FAR EASTERN WYOMING
ACROSS THE PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION LIKELY AROUND 1 PM ALONG AND WEST OF A LINE
FROM DOUGLAS TO PINE BLUFFS. SPOTTERS IN EASTERN CONVERSE...ALL
OF NIOBRARA COUNTY IN WYOMING AND MOST OF THE NEBRASKA PANHANDLE
WILL BE NEEDED AFTER 3 PM...AND WILL LIKELY CONTINUE INTO THE
EVENING HOURS.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>116-221645-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
1044 AM MDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 21, 4:02 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
402 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TORNADO          5 N SIDNEY              41.21N 102.97W
06/21/2013                   CHEYENNE           NE   TRAINED SPOTTER

&&

GCLAYCOM
Local storm report, Jun 21, 4:09 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             11 NW LUSK              42.87N 104.61W
06/21/2013  E1.00 INCH       NIOBRARA           WY   LAW ENFORCEMENT

&&

GCLAYCOM
Local storm report, Jun 21, 4:14 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
414 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             4 N KIMBALL             41.29N 103.66W
06/21/2013  M0.88 INCH       KIMBALL            NE   LAW ENFORCEMENT

            DIME TO NICKEL SIZED HAIL AT THE INTERSECTION OF HIGHWAY
            71 AND COUNTY ROAD 42.

0357 PM     HAIL             11 E SIDNEY             41.13N 102.76W
06/21/2013  M1.50 INCH       CHEYENNE           NE   PUBLIC

            OBSERVED ALONG INTERSTATE 80.

&&

HAHN
Local storm report, Jun 21, 4:22 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             9 NE KIMBALL            41.32N 103.54W
06/21/2013  E0.88 INCH       KIMBALL            NE   TRAINED SPOTTER

&&

GCLAYCOM
Local storm report, Jun 21, 4:51 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
451 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             13 N ALLIANCE           42.29N 102.87W
06/21/2013  E0.25 INCH       BOX BUTTE          NE   TRAINED SPOTTER

&&

HAHN
Local storm report, Jun 21, 4:57 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
457 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             10 NE KIMBALL           41.33N 103.52W
06/21/2013  E1.75 INCH       KIMBALL            NE   PUBLIC

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:43 PM MDTSpecial Weather StatementCYSGoshen32 min
Jun 20, 8:46 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte44 min
Jun 21, 3:02 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte43 min
Jun 21, 3:15 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte45 min
Jun 21, 3:46 PM MDTSevere Thunderstorm WarningCYSNiobrara44 min
Jun 21, 4:01 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte44 min
Jun 21, 4:29 PM MDTSevere Thunderstorm WarningCYSNiobrara46 min
Jun 21, 5:11 PM MDTSevere Thunderstorm WarningCYSNiobrara49 min
Jun 21, 5:41 PM MDTSevere Thunderstorm WarningCYSGoshen49 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.